# SDR UPS97824904

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT STUB WING NR 3 PYLON RIB CRACKED.  REPAIRED IAW SRM 57-2-0.
